# SDR SWAA081428

- Difficulty date: March 14, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 72,857 hours, 68,642 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT WING 36 L/E SLAT UPPER SURFACE DELAMINATED.  REPAIRED SLAT PER SRM.
